Savella Side affects

Discussion in 'Fibromyalgia Main Forum' started by roxesma, Jul 27, 2009.

  1. roxesma

    roxesma New Member

    Hi. I have been taking Savella for almost 2 weeks. I have Fibro and OA plus bad back(2 surgeries resulting in pins and rods). So i am in constant pain due to one or all of these. My knees have been especially painful all summer. The good news is that my knee pain has subsided alot.And I seem to be getting more energy daily.

    Side affects have been horrible. I have gone from sleeping way too much to not being able to sleep over 2 to 3 hours at a time. I learned quickly to take with food to keep the nausia at bay. But, there are two things that are unbearable to me. When I do sleep i have very vivid nightmares.And the sweating is just the worst!! I can't do ANYTHING without turning into a wet mess. I can even just be sitting still watching TV and will sweat profusely.I don't want to leave the house because of it.

    Someone please tell me this will subside as time goes on. I don't want to stop taking this if it continues to show me more improvement. I am very serious when I say I can't take the sweating. Any hope??
  2. roxesma

    roxesma New Member

  3. Shananegans

    Shananegans New Member

    I do not have any experience with Savella but I do have experience with medications similar to that and I would say if the side effects do not subside with in the next week, I would discontinue use of it. It's unfortunate when this happens with a drug that is actually working for the pain but you have to way the good with the bad. Usually (as I have been told by doctors) if the side effects last heavily for more than 2 to 3 weeks, then it's probably not the right medication for your body.

    I had many of the same side effects you are mentioning from other similar drugs and finally just gave up on them all because my system didn't seem to like them.

    Good luck to you and I hope things do improve!